Skip to Content

I started xenical already 4days,but still I have reverse effect,i have no stool?

Question is Closed
Report Favorite

Answers (1)

5 Feb 2011

Unless you are feeling constipated I would not worry.
In fact it is a good sign. It means that you are not having a lot of fat in your diet. Keep up the good work.
Maybe try to increase your fiber and water intake.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is heartburn one of the side effect of xenical?

i started xenical 3days ago and am having heartburn,and am a little bloated is it normal?

1 answer 11 Aug 2011

Been on xenical a week no side effects like stated , does this mean it's not working?

I've been taking xenical a week and was told to expects frequent trips to the loo but I've had none of that, feel no different. Does it ...

1 answer 22 Sep 2013

Xenical - are you meant to start having loose stool on the first day?

I am on my second day and visits to the toilet are as usual. Though I seem to be passing wind alot I am taking the tablets an hour after my meals I ...

2 answers 1 Mar 2015

Xenical - Is it working even if I'm not running to the loo?

I started this 3 days ago along with a low fat diet. I haven't had any side effects will they still be working ?

0 answers 1 Jun 2015

Is it normal not to observe oil execretion with the stool; even if xenical is taken 3/day?

I am using xenical with each meal, but i am not noticing the oil execretion (in the WC ), and my weight has not changed. I have been talking the ...

0 answers 1 Jan 2016